Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 194, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 22, 2011, 1:20 PM EDT for 4 counties in Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2011, 1:20 PM EDT (17:20 UTC)
- Expired
- Jul 22, 2011, 2:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 122 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2210 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
277
WUUS51 KCLE 221720
SVRCLE
OHC095-123-143-173-221800-
/O.NEW.KCLE.SV.W.0194.110722T1720Z-110722T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
120 PM EDT FRI JUL 22 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LUCAS COUNTY IN NORTHWEST OHIO
WESTERN OTTAWA COUNTY IN NORTHWEST OHIO
NORTHWESTERN SANDUSKY COUNTY IN NORTHWEST OHIO
NORTHEASTERN WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 200 PM EDT
* AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES WEST OF WOODVILLE...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELMORE...
WOODVILLE...
GENOA...
NORTHWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4170 8338 4169 8336 4171 8334 4171 8331
4165 8321 4162 8315 4162 8310 4160 8306
4159 8306 4131 8355 4144 8371
TIME...MOT...LOC 1720Z 228DEG 22KT 4143 8354
$$
KING2 follow-up statements
745
WWUS51 KCLE 221742
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
142 PM EDT FRI JUL 22 2011
OHC095-221751-
/O.CAN.KCLE.SV.W.0194.000000T0000Z-110722T1800Z/
LUCAS OH-
142 PM EDT FRI JUL 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LUCAS COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4135 8356 4151 8357 4150 8323 4149 8323
4135 8348
TIME...MOT...LOC 1741Z 269DEG 9KT 4143 8347
$$
OHC123-143-173-221800-
/O.CON.KCLE.SV.W.0194.000000T0000Z-110722T1800Z/
WOOD OH-OTTAWA OH-SANDUSKY OH-
142 PM EDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHWESTERN SANDUSKY...SOUTHWESTERN OTTAWA AND EASTERN WOOD
COUNTIES...
AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PEMBERVILLE...OR 10 MILES EAST OF BOWLING GREEN...MOVING EAST AT
25 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
WOODVILLE AND ELMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4135 8356 4151 8357 4150 8323 4149 8323
4135 8348
TIME...MOT...LOC 1741Z 269DEG 9KT 4143 8347
$$
THOMPSON326
WWUS51 KCLE 221755
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
155 PM EDT FRI JUL 22 2011
OHC123-143-173-221805-
/O.EXP.KCLE.SV.W.0194.000000T0000Z-110722T1800Z/
WOOD OH-OTTAWA OH-SANDUSKY OH-
155 PM EDT FRI JUL 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SANDUSKY...
SOUTHWESTERN OTTAWA AND EASTERN WOOD COUNTIES EXPIRES AT 200 PM
EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4135 8356 4151 8357 4150 8323 4149 8323
4135 8348
TIME...MOT...LOC 1755Z 269DEG 9KT 4143 8342
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 12:56 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 22, 12:56 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
1256 PM EDT FRI JUL 22 2011
.SYNOPSIS...
HEAT AND HUMIDITY WILL CONTINUE TODAY AS A FRONTAL BOUNDARY JUST
NORTH OF THE AREA GRADUALLY MOVES SOUTH OVER THE AREA. THIS FRONT
WILL LINGER OVER THE AREA THROUGH THE UPCOMING WEEKEND. A COLD
FRONT IS EXPECTED TO MOVE ACROSS THE AREA EARLY NEXT WEEK PUSHING
THE HOT AND HUMID AIRMASS AWAY FROM THE REGION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED FOR DEVELOPING THUNDERSTORMS.
UPDATED FOR UPGRADE TO EXCESSIVE HEAT WARNING SOUTH AND WEST.
DEWPOINTS A BIT HIGHER THAN EXPECTED EARLIER AND THAT SHOULD PUT
THE HEAT INDEX OVER THE TOP OF ADVISORY CRITERIA.
PREVIOUS UPDATE...
MCS OVER NERN IL APPEARS TO BE MOVING LARGELY DUE EAST. CONCERNED
HOWEVER THAT THERE WILL BE SOME DEVELOPMENT ON THE SOUTH SIDE OF
THE MCS OR SOUTHEAST OF THE MCS ALONG AN OUTFLOW/COLD FRONT
INTERACTION. BEST THETA E ADVECTION GRADIENT AND VARIOUS
THUNDERSTORM PARAMETERS TRENDING TOWARD THIS SCENARIO OF BRINGING
THUNDERSTORMS INTO NWRN OH MID/LATE AFTERNOON. FOR NOW WILL
GO/CONTINUE WITH HIGH CHANCE POPS BUT WILL CHANGE FROM CHANCE TO
"SCATTERED" WORDING AND CONTINUE TO MONITOR FOR THIS TO
DEVELOP/EVOLVE.
PREVIOUS...
MADE ONLY MINOR ADJUSTMENTS TO TEMP AND DEWPOINT GRIDS WITH THIS
UPDATE. CONVECTION OFF TO THE WEST HAS DIMINISHED OVER SOUTHERN
MICHIGAN AS ANTICIPATED KEEPING NW OH DRY THIS MORNING. SOME
DEBRIS CLOUDS MOVING INTO NW OH THOUGH AS INDICATED...AND WILL
ALSO WATCH PROGRESS FOR SHRA/TS NEAR AND WEST OF ORD THIS MORNING.
PREVIOUS DISCUSSION BELOW.
HOT AND HUMID CONDITIONS WILL CONTINUE AGAIN TODAY...BUT THERE ARE
SOME ADDITIONAL CONCERNS TODAY COMPARED WITH YESTERDAY.
FIRST...TEMPS THIS MORNING WILL START IN THE UPPER 70S TO LOWER
80S WHICH WILL PROVIDE A GOOD OPPORTUNITY FOR LOCATIONS TO CLIMB
INTO THE 90S AGAIN TODAY. A FRONTAL BOUNDARY LOCATED OVER SOUTHERN
LAKE ERIE FROM NEAR ERI TO TOL WILL ONLY GRADUALLY SAG SOUTH OVER
THE AREA THROUGH TODAY. WINDS HAVE ALREADY TURNED WEST OR NW THIS
MORNING NEAR LAKESHORE AREAS OF NW PA AND OH. GIVEN THE GOOD START
THESE AREAS WILL HAVE A GOOD SHOT OF BREAKING 90 BUT THE FLOW OFF
THE LAKE WILL INHIBIT TEMPS RISES ESPECIALLY THIS AFTERNOON.
FURTHER TO THE SOUTH ESPECIALLY ACROSS SOUTHEAST AREAS FROM CAK TO
YNG TEMPS ARE EXPECTED TO ONCE AGAIN CLIMB WELL INTO THE 90S. WITH
THE FRONT EVEN CLOSER TODAY DO NOT THINK DEWPOINTS ACROSS CENTRAL
AND SOUTHERN AREAS WILL BE ABLE TO DROP MUCH THIS AFTERNOON
KEEPING THEM IN THE LOWER TO MID 70S. NORTHERN AREAS MAY SEE A
SLOW FALL TO THE LOWER 70S WITH NW OH HAVING THE BEST CHC OF DPTS
DROPPING BELOW 70. WITH THE INCREASE IN PROBABILITY OF TEMPS AND
DEWPOINTS ESPECIALLY ACROSS SOUTHEAST AREAS HAVE EXPANDED THE
HEAT ADVISORY FOR AREAS FROM CAK TO YNG. KEPT OUT IMMEDIATE
LAKESHORE AREAS OF NE OH AND NW PA.
REGARDING CONVECTION TODAY...POPS HIGHLY VARIABLE BETWEEN MAV AND
MET GUIDANCE. AFTER LOOKING AT VARIOUS MODELS INCLUDING EARLIER
RUNS OF THE HRRR EXPECTING CURRENT CONVECTION OVER SRN LAKE MI
THIS MORNING TO PUSH JUST NORTH OF TOL. HOWEVER...ADDITIONAL
SHRA/TS MOVING ALONG THE FRONT FURTHER WEST WHICH WILL PROGRESS
EAST TOWARD THE AREA THIS MORNING. NOT COMPLETELY CONFIDENT THIS
ACTIVITY WILL NECESSARILY MOVE INTO NW OH...BUT RATHER WITH THE
FRONTAL BOUNDARY SAGGING SOUTH COMBINED WITH A WEAKENING CAP AND
GOOD CAPE AND LI/S THINKING THERE COULD BE SCATTERED DEVELOPMENT
MIDDAY AND THROUGH THE AFTERNOON. EXPECTING THIS ACTIVITY TO BE
CONFINED MAINLY ACROSS WESTERN AREAS WITH A PUSH EASTWARD TOWARD
CLE-CAK POSSIBLE NOT UNTIL LATE AFTERNOON OR EVENING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
WITH THE FRONTAL BOUNDARY OVER THE AREA TONIGHT AND CONTINUING
INTO THE WEEKEND EXPECTING AT LEAST SLIGHT CHC/S FOR SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD. FOR TONIGHT POPS DECREASE QUITE
A BIT ACROSS THE AREA BUT RELUCTANT TO GO COMPLETELY DRY FOR THE
AREA AS THERE IS A POSSIBILITY OF LEFTOVER ACTIVITY PUSHING INTO
EASTERN AREAS. SIMILAR SITUATION FOR SATURDAY ACROSS THE AREA WITH
THE FRONTAL BOUNDARY. BY THIS POINT IT IS DIFFICULT TO TIME ANY
POSSIBLE UPPER LEVEL SHORTWAVES THAT MAY BE MOVE ALONG THE FLOW TO
HELP DEVELOP SHOWERS AND THUNDERSTORMS OVER ANY PARTICULAR AREA.
MET GUIDANCE POPS LEAN QUITE A BIT HIGHER THAN MAV NUMBERS SO
MAINTAINED CHC POPS ESPECIALLY GOING INTO SATURDAY NIGHT AND
THROUGH SUNDAY. THE COLD FRONT BRINGING RELIEF TO THE AREA IS
EXPECTED TO MOVE THROUGH ON MONDAY THEREFORE THE CHANCES OF
SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH EARLY MONDAY NIGHT
ACROSS THE AREA. AS FOR TEMPS THE EXACT PLACEMENT OF THE FRONTAL
BOUNDARY WILL BE AN ISSUE FOR SATURDAY AND SUNDAY AS EVEN A LIGHT
NORTHERLY WIND OFF THE LAKE WILL IMPACT TEMPS. WHILE DEWPOINT WILL
REMAIN AT LEAST IN THE UPPER 60S TO LOWER 70S THROUGH MUCH OF THE
PERIOD...GOING INTO THE WEEKEND ADDITIONAL CLOUD COVER AND THE
INCREASED CHANCES OF SHOWERS/TS IN THE AREA WILL HELP TO KEEP
TEMPS A BIT LOWER.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
THE SURFACE HIGH SHOULD BUILD SOUTH ACROSS THE AREA BY TUESDAY. IT
MAY NOT BE THE MOST REFRESHING/COOL HIGH PRESSURE WE HAVE SEEN BUT
IT WILL DROP TEMPERATURES BACK TO NEAR NORMAL AND DEWPOINTS DOWN
TOWARD 60 OR THE 50S...SO IT WILL SEEM A LOT MORE COMFORTABLE.
THE COOL DOWN APPEARS AS IF IT WILL BE SHORT LIVED AS THE RIDGE
ALOFT IS PROGGED TO BUILD THE SECOND HALF OF THE WEEK. TEMPERATURES
SHOULD REBOUND AS SOON AS WE GET ON THE BACK SIDE OF THE HIGH AND
THE RETURN SOUTH FLOW DEVELOPS. WILL FORECAST TEMPERATURES BACK UP
TOWARD 90 LATE IN THE WEEK. SOME OF THE MODELS HINT THAT WE MAY HAVE
TO DEAL WITH WARM ADVECTION THUNDERSTORMS BY WEDNESDAY NIGHT AND
THURSDAY. WILL KEEP A LOW POP (SLIGHT CHANCE FOR THE NORTHERN
COUNTIES) FOR NOW AS THERE IS NOT MUCH CONFIDENCE THIS FAR IN
ADVANCE.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A WEAK COLD FRONT NEAR THE SOUTH SHORE OF LAKE ERIE WILL BECOME
NEARLY STATIONARY TODAY AND MAY BEGIN DRIFTING BACK NORTH AS A
WARM FRONT AS EARLY AS THIS AFTERNOON OR EVENING. A WEAK WAVE ON
THE FRONT NEAR CHICAGO MOVING EAST WILL BRING A DECENT CHANCE OF
SHOWERS/STORMS ACROSS NORTHWEST OHIO THIS AFTERNOON. STILL NOT
SURE HOW FAR EAST THE SHOWERS/STORMS WILL SPREAD. THERE ARE
INDICATIONS THAT THE SHOWERS/STORMS THAT DEVELOP WILL MOVE OFF TO
THE SOUTHEAST...PROBABLY MISSING EXTREME NE OH/NW PA...BUT NOT
REAL CONFIDANT ON THIS. WILL MENTION TEMPO SHOWERS/STORMS AT KTOL
KFDY AND KMFD WITH A CHANCE AT KCLE KCAK AND KYNG LATER AND KEEP
KERI DRY TODAY.
OUTLOOK...NON-VFR AT TIMES THROUGH MONDAY MORNING IN
SHOWERS/STORMS AND EARLY MORNING FOG/HAZE.
&&
.MARINE...
THE WEAK COLD FRONT WILL SLIDE ACROSS LAKE ERIE EARLY THIS MORNING
WITH A WIND SHIFT FROM THE NORTHWEST. THE FRONT WILL BECOME
STATIONARY SOMEWHERE NEAR THE SOUTH SHORE OF LAKE ERIE. THE GRADIENT
WILL BECOME LIGHT TODAY AND ONSHORE FLOW MAY BECOME THE DOMINANT
WIND BY THIS AFTERNOON. THUNDERSTORMS ACROSS NORTHWEST OHIO AND
LOWER MICHIGAN MAY SNEAK OUT OVER THE WESTERN BASIN OF THE LAKE AND
MARINERS SHOULD BE ALERT TODAY.
THE WEAK FRONT WILL LIKELY DRIFT BACK NORTH AS A WARM FRONT SO THE
PREVAILING FLOW WILL RETURN FROM THE SOUTHWEST FOR MUCH OF THE
WEEKEND. THE GRADIENT WILL PROBABLY BE LIGHT ENOUGH THAT
ONSHORE/OFFSHORE FLOW MAY CONTINUE IN MANY AREAS.
A STRONGER COLD FRONT IS EXPECTED LATE SUNDAY NIGHT/EARLY MONDAY
WHICH SHOULD VEER THE WIND TO THE NORTHWEST AND EVENTUALLY THE NORTH
AND NORTHEAST MONDAY AND TUESDAY. WE WILL HAVE TO WAIT AND SEE JUST
HOW THE STRONG THE GRADIENT IS AS THE SURFACE HIGH PRESSURE BUILDS
IN...OFTEN THE NORTH FLOW CAN MAKE THE LAKE CHOPPY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ003-007>011-
013-014-020>023-033.
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ006-
017>019-027>032-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...ABE
NEAR TERM...TK
SHORT TERM...ABE
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Jul 22, 1:16 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 116 PM EDT FRI JUL 22 2011 OHZ012-089-PAZ001>003-231730- LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 116 PM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. OHZ011-013-014-021>023-033-231730- CUYAHOGA-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-MAHONING- 116 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. OHZ003-007>010-020-231730- LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-MEDINA- 116 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 670 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ006-017>019-027>031-036>038-047-231730- WOOD-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- MARION-MORROW-HOLMES-KNOX- 116 PM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 670 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ032-231730- STARK- 116 PM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LEZ061-146>149-162>169-231730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 116 PM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LEZ142>145-231730- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 116 PM EDT FRI JUL 22 2011 ...SEVERE THUNDERSTORM WATCH 670 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:21 AM EDT | Excessive Heat Warning | CLE | Ashland, Crawford, Hancock, Holmes, Huron, Knox and 8 more | 7 hr |
| Jul 22, 1:28 PM EDT | Special Marine Warning | CLE | 92 min | |
| Jul 22, 1:55 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 44 min |
| Jul 22, 2:03 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 57 min |
| Jul 22, 2:23 PM EDT | Flash Flood Warning | CLE | Ottawa, Sandusky, Wood | 6 hr |
| Jul 22, 2:26 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 31 min |
| Jul 22, 2:55 PM EDT | Special Marine Warning | CLE | 110 min | |
| Jul 22, 2:58 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 22 min |
| Jul 22, 3:12 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 63 min |
| Jul 22, 3:32 PM EDT | Flash Flood Warning | CLE | Lucas, Wood | 4 hr |
| Jul 22, 3:38 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 52 min |
| Jul 22, 3:42 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 5 hr |
| Jul 22, 3:52 PM EDT | Flash Flood Warning | CLE | Medina, Wayne | 5 hr |
| Jul 22, 3:54 PM EDT | Heat Advisory | CLE | Ashland, Crawford, Hancock, Holmes, Huron, Knox and 8 more | 28 hr |
| Jul 22, 3:58 PM EDT | Flash Flood Warning | CLE | Hancock, Seneca, Wyandot | 4 hr |
| Jul 22, 4:04 PM EDT | Flash Flood Warning | CLE | Geauga, Summit | 5 hr |
| Jul 22, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 67 min |
| Jul 22, 4:31 PM EDT | Areal Flood Advisory | CLE | Sandusky | 3 hr |
| Jul 22, 4:35 PM EDT | Flash Flood Warning | CLE | Lake | 2 hr |
| Jul 22, 4:37 PM EDT | Special Marine Warning | CLE | 98 min | |
| Jul 22, 4:49 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Trumbull | 4 hr |
| Jul 22, 4:52 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 40 min |
| Jul 22, 4:58 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 62 min |
| Jul 22, 6:54 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 43 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.